Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from chlamydia or Gonorrhea. Have yellowish penile discharge with joint pains

Good day, please kindly help me with my situation i m a 21 year old male and i think i have either Chlamydia or gonorrhea infection, i did have sex 25 days ago and i didn t have any symptoms of burning sensation when urinating but i have a yellowish penile discharge and i m feeling some joint pains right now i d just discovered this infection lately last week when i saw my underwear with yellowish color.. what should i do? please help me i don t know what to do.
Asked On : Sun, 10 Apr 2011
Answers:  2 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
This sounds like gonorrhea; often an easy fix.

Joint pains sounds like it may be in a farther stage, to where it's spreading.

Make a doctors appointment ASAP or go to urgent care. They'll give you a few pills and a shot and you should be fine - just take care of it.
Answered: Fri, 29 Apr 2011
Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
A yellowish colored penile discharge with or without a foul smell might be indicative of epididymitis or prostatitis. Common causative organisms are chlamydia or gonorrhea. Semen culture will help in the proper diagnosis. You will need antibiotics for proper treatment. Consult a urologist for the same. Earlier the treatment, lesser the complications.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal

Answered: Thu, 20 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor